Itching for a year after three days on neurontin, sudden sugar allergy after stopping

Patient

Q: I was prescribed neurontin last year for a pain disorder, started itching after 3 days on it and was told to stop taking it. I stopped at that time, but the itching never went away, and it's been over a year. I take vistaril every day to make it stop, but I've recently noticed that it's worse with refined sugar consumption, and my breathing becomes more shallow afterwards. After cutting out refined sugars from my diet, the symptoms have disappeared. Is it possible that the neurontin had something to do with my sudden allergy to refined sugars?

Doctor

Related Q&A

Q: I have regular steaching of one side jaw in my mouth .but do not have any pain whats the reason

Q: Red pimples scattered on top of my foot? I had alopecia and took steroid injections to my head for 1 year.

Q: When I eat/use items containing Vitamin E I get a rash on the inside of my elbow. The skin becomes reddish and there ...

Q: I need help, I'm unable to sneeze , usually I sneeze regularly now I feel the sensation and desire to do it but somet...

Q: I broke out in red rashes all over my body except for my face and my knees to my ankles. I have been using prednozone...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews